# SDR DL757953453

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 314N311053B
- Condition: Heat Damage
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT AT REPAIR STATION EZ2R812K, ENGINE FAN COWL PANEL WAS REPAIRED FOR HEAT DAMAGE AT THE LOWER END INTERIOR SKIN, AFT END LOWER CORNER.  DELAMINATION ACROSS PANEL TO WITHIN 10 INCHES OF FWD EDGE AND A PUNCTURE AREA OF 3 BY 1.5 INCHES AT MID PANEL NEAR 10 O'CLOCK POSITION.  EXTERIOR SKIN HAS HEAT DAMAGE IN EDGE PLIES AT LOWER END OF PANEL.  ACCOMPLISHED REPAIRS PER SRM 54-21-01, 54-21-04 AND DRAWING NR 3143111.
